# SDR AALA202404290023

- Difficulty date: April 28, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N328TC
- Make and model: Boeing 737823
- Aircraft serial: 68115
- Aircraft time: 2,767 hours, 1,033 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Fwd Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTERY DOOR GIRT BAR NEEDS REATTACHED. GIRT BAR RESEATED IN GIRT BAR RETAINING CLIPS. PER AMM 25-66-01.
